ISSN 1991-3087

:   77-24978 05.07.2006 .

ISSN 1991-3087

42457

- 1 .

: 305008, ., , .7.

.: 8-910-740-44-28

E-mail: jurnal@jurnal.org

@Mail.ru Rambler's Top100
.

 

,

- , ,

,

- , .

 

This research article deals with the behavior nonlinear evulsions solution of the equations in limited oblast. Such kind of equations describe the explosive solution of the nonlinear equation of a hyperbolic type

In the conclusion of the article the author showed that even the simple nonlinear phenomenon develops the limited time, depending of critical indicators, the solution of nonlinear hyperbolic equations develop unlimited in limited time.

 

.

.

, , , ,

, - (. ) .

1.                  

(1)

. O . .

(2)

(3)

. ,

(4)

(4). , . , (1)-(3), , (4). , , , . (1)-(3) , , 0 , 0 , ,

(1)-(3)

,

(5)

-

,

. -

1. , .

2.

,

.

,

()

. () ,

1. , , (). ,

. . (1) (2) . 2 . (5) - . 1. ,

(6)

 

() (6)

(7)

(7) , ,

(8)

,

(9)

ø

, (10)

,

,

0, .

 

. ,

.

,

, .

 

.

, 1, (). () , . ().

(11)

, , , .

2. . ,

,

. . - (11) (2) . 2 . ; , .

(12)

(12) ,

(13)

(13).

(11) . .

(14)

- . .

(14) .

(15)

(15) , (13)

(16)

, ,

(17)

, ( ) ,

.. ,

, (17)

 

 

1.                   Y.Ebihra, Sh.Kawashima, N.Levine. On solutivn , // Funccial Ekvac, 38(1995), 3, p.539-544.

2.                   H.Levine. Instability and nonexistence of global solutions to nonlinear wave equations of the from // Trans. Amer. Math. Soc., 1974, 192, p.1-21.

3.                   L.Tolksdorf. On quasilinear boundary value problems in domains with corners // Nonlinear Anal., 1981, Vol. 5, 7, p.721-735.

4.                   ., .. . ., , 1989.

5.                   Fujita H. On the blowing up of solutions to the Caishy problem for // J. Fac. Sci. Univ. Tokyo. I, 1996, v.13, pp.109-124.

6. Hayakawa K. On nonexistence of global solutions of some semi-linear parabolic differential equations // Proc. Japan Acad.Ser A. Math. Sci., 1973, v.49, pp.503-505.

 

10.03.2010 .

2006-2018 © .
, , . .